Posted by Denise
on November 04, 2000 at 18:35:54:
In Reply to: Re: Feet stink, and skin almost looks like its deteroiating posted by cindy on October 23, 2000 at 15:33:21:
: Try sprinkling Boraxo in your shoes. I started wearing nylon stockings with dress shoes for work and immediately got athlete's foot because of the nylons. I quit wearing them and the problem persisted until I used the Boraxo powder and it quit overnight- literally.
: Good luck!
Cindy, you called that one right. I'm asked to dress in heels and hose for work, and wearing pantyhose gives me constant flare-ups of athlete's foot. It's so hard to get rid of and itches sooo bad, at times. I use different over the counter remedies, with little success. Cant say I've ever seen or heard of "Boraxo" before?? If you could, e-mail me and let me know where you can find it, because I'd be very willing to try it since I've tried everything else.
Thanks in advance,